I am on Day 9 of Albendazole (Valbazen). What is happening is that within 1/2 an hour or so of taking it I COMPLETELY conk out. I'm out for at least the next 4 to 5 hrs. If I do try to do anything I end up staggering around dizzy, shaky & unable to function. Has anyone else experienced this?
(It's actually exacerbating my possible Toxoplasmosis symptoms.)
Both today & yesterday I had important things to do during the day so I had to skip the morning dose each time.
I am taking the Albendazole for a probable infection of Toxocariasis. Specifically VLM, visceral larva migrans, where the larva have migrated into my lungs causing severe unending coughing & hacking. (Every single day for 14 months now!) This is from the roundworm Toxocara cati, from cats, which I obviously picked up from the zillions of stray cats I take care of.
I am still hacking away miserably. Nothing's changed. Also still itching all over my lower back. (When I can afford it I'll add Ivermectin into the mix--hopefully to stop the itching. Just can't afford it yet.)
I have read that it might take up to 4 rounds of Albendazole treatments to "maybe" cure me of symptoms. Wish I could know for sure!!